# SDR 2007UALA00050

- Difficulty date: January 5, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N194UA
- Make and model: Boeing 747422
- Aircraft serial: 26892
- Aircraft time: 38,028 hours, 4,378 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL INOP AT 4F AND 5F BOTH SECTIONS.  REPLACED BATTERY, OP CHECKS OK.
